MAUDE Adverse Event Report: DePuy Orthopaedics Inc US BIOLOX DELTA; Articuleze Head (12/14 Taper) : Hip Ceramic Femoral Heads

DePuy Orthopaedics Inc US BIOLOX DELTA; Articuleze Head (12/14 Taper) : Hip Ceramic Femoral Heads
Catalog Number 136536310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided, it was reported that patient is infected.Taking out all hip implants and converting to a spacer.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device or additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
BIOLOX DELTA
Common Device Name
Articuleze Head (12/14 Taper) : Hip Ceramic Femoral Heads
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50825406
Report Number1818910-2026-16212
Device Sequence Number10677871
Product Code LZO
UDI-Device Identifier10603295033615
UDI-Public(01)10603295033615(17)261130(10)3687450
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136536310
Device Lot Number3687450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by Manufacturer09/20/2026
Initial Report FDA Received Date09/18/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 36IDX56OD; PINN CAN BONE SCREW 6.5MMX20MM; PINN SECTOR W/GRIPTION 56MM; SUMMIT POR TAPER SZ6 STD OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight247 LB